# SDR ESPA2023072400308

- Difficulty date: July 17, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N568PA
- Make and model: Lear 35A
- Aircraft serial: 205
- Aircraft time: 19,866 hours, 9,574 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Fuel Control, Hnywl
- Component part number: 307080022
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING CRUISE, RH ENGINE EXPERIENCED A FLAMEOUT. THE FLIGHT CREW SECURED THE MOTOR AND RETURNED TO BASE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RH FUEL CONTROL AND FUEL FILTER, PERFORMED FUEL PUMP FUNCTIONAL TESTS, AND PERFORMED FIVE POINT RUNS WITH ACES SPECTRAL ANALYZER. AIRCRAFT WAS RETURNED TO SERVICE 7/20/2023.
